I have been trying to use the tretinoin cream my dermatologist rxed for my acne, but can't seem to get over the hump. I've read that it can make things worse before they get better, and I don't know about the getting better part, but I definitely know about the getting worse. I just don't have the tenacity to hang in there with it long enough to get better! Every time it makes my acne worse, I chicken out and stop using it. It's hard to believe that something so ... viscous? ... could actually improve my skin condition at all. It's very thick and it takes a lot of rubbing in and still doesn't seem to "soak in" well. :-/
I also have seborrheic dermatitis on my scalp, eyelids, and ears. Is the tretinoin harmful to seborrhea and I should avoid getting it even close to the areas where the seborrhea outbreaks tend to occur, or could it possibly be helpful in some way? (I know not to apply it by my eyes, but what about near the scalpline, in the eyebrows, around the ears, etc.)
Any tips on getting "over the hump" of it worsening my acne? Might this mean that this isn't the right medication for me if I'm having this problem or should I just struggle through it?
Tretinoin is one of the effective medications that help in controlling acne. There are chances that it might or might not work on your skin; but for seeing the results you would need to try it. Along with the ointment it is also important to keep the skin clean and oil-free at all times, wash the face atleast 3 times a day with a mild soap, take plenty of water fruits and vegetables and avoid stress for best results.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.